MathSciNet Relay Station
MathSciNet bibliographic data
MR957683 (89i:33004) 33A30 (30B40)
Bühring, Wolfgang An analytic continuation formula for the generalized hypergeometric function. SIAM J. Math. Anal. 19 (1988), no. 5, 1249–1251.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement